I've had a headache for two days now, it is getting old. Both prescription and OTC meds aren't working?
I can't take the usual triptans because I take 5 htp. I have taken Migranal, I have tried Excedrin Migraine (not quite sure why I bothered on that one, but oh well) and I even tried an ultram. Does anyone have any ideas on how I can stop this blasted headache? I am currently sitting with an ice-pack around...
Asked by Omega Roder 2 years ago.
I can't take the usual triptans because I take 5 htp. I have taken Migranal, I have tried Excedrin Migraine (not quite sure why I bothered on that one, but oh well) and I even tried an ultram. Does anyone have any ideas on how I can stop this blasted headache? I am currently sitting with an ice-pack around my head, and it is only helping a small bit. Answered by Christi Priem 2 years ago.
You need to go to your doctor so he can determine the cause. Answered by Natashia Vicente 2 years ago.
you could go soak your head in a toilet and keep flushing you ignorant dumbocrat Answered by Penelope Eudy 2 years ago.
Has anyone received botox injections for migraines?
She has been tested for allergies, she has also had a hormone study, we keep a food diary too, nothing abnormal. My daughter and her neurologist have a very close relationship.. She has had MRI's w/contrast and w/o. She has had spinal taps, along with every other test you could imagine, blood work, and a eeg. I...
Asked by Leda Rendall 2 years ago.
My daughter is 12 years old and suffers from severe migraines. She has had them since she was 6 years old. She has been on all kinds of preventative medicines. She is now taking Inderal, amitriptyline, along with migralief, butter burr root (homeopathic). Her rescue meds are migranal (nose spray), fiorinal #3, DHE 45 injections. She also takes steroids that tear up her stomach. She can take phenagrin and zofran for vomiting. If we don't catch the migraine in time we end up in the emergency room for demerol and oxygen. Her migraines last days sometimes weeks so they admit her to keep her comfortable. Most of her meds are as needed. Her neurologist told her that there isn't anymore drugs to try if these two don't work as prophylactics. Her blood pressure goes up during these headaches, and now it takes a few days for her to get back to her usual self after a migraine. My daughter is a talented, smart (straight A's), kind and compassionate. Please share any info you may have. Answered by Evangelina Lucier 2 years ago.
She has been tested for allergies, she has also had a hormone study, we keep a food diary too, nothing abnormal. My daughter and her neurologist have a very close relationship.. She has had MRI's w/contrast and w/o. She has had spinal taps, along with every other test you could imagine, blood work, and a eeg. I forgot to tell you that the effects ware off after 2-4 months. I know there is a slim chance this will work and even if it does, it doesn't mean the migraines are gone forever. She is willing to face the side effects if it can help the pain. One of the hardest things I have to do is sit with her when she has one and hear her beg for someone to help. So if there is any chance this will help, she needs it, we all need it. We have had a second opinon at Pittsburg childrens hospital, they agreed with the neurologist. Thank you for your prayers. We are always praying the last one is the very last one. (She also does yoga and bio-feed back). Answered by Porter Flegler 2 years ago.
I would not recommend botox injections for migraines, no matter the severity. Botox works by paralyzing the muscle and tissue. She risks a lot by getting that injection. The neurologist I worked for only did that for 1 out of over 1,300 patients she had. And she did it for spazaming of her brain and vessels, not migraines. I would recommend switching neurologists for a start, and switch to possibly a neurosurgeon. They are required to go through many more years of schooling then just a neurologist. They know of more things that may cause this problem. Second, I would recommend getting an MRI with contrast if one has not been done, or if it has, request another one and from neurolosurgeon. Answered by Ciara Armendariz 2 years ago.
I have had migraines since I was 6 also, I am now 25 & they got a lot worse after puberty so I feel for your daughter. I take Sandomigran (6 a day) & have had bouts of upto a year without a mirgain. My Dr said they dont recommend botox for anyone under 25 years old generally & this month I am going to try it. Im eager to see what everyone else has to say about this. All the best with your daughter. Answered by Deonna Slaff 2 years ago.
I have the same awful types of migraines, but since I started taking topiramate every day, it's been like a miracle drug for me. Now when my migraines do happen, my rescue remedies work, and instead of my migraines lasting days and weeks, they only last hours, and I'm not in agony during that time. If this med hasn't been tried or suggested, I would highly recommend you ask her neurologist about it. Best wishes to you and your daughter. My heart goes out to both of you! Answered by Alan Koffman 2 years ago.
Oh, mom, my heart goes out to you and your daughter, I can only imagine the hell that baby goes through, and mom, feeling so helpless to ease that pain. My daughter, now 27, also has migraines and has had since12. She takes 300mg Topamax by mouth,, home oxygen, but the thing that seems to really help her MOST is injectable Imitrex at the first sign of aura (hers is tingling fingers) She had taken Imitrex orally before, but had absolutely NO relief, as with the other oral migraine meds. They are expensive, almost $100 an injection, and she has to take an average of two a week, but it works miraculously for her. She said the migraine simply doesn't come if she injects herself at the very first sign. She carries it with her, but if she happens to have to wait too late for some reason, Stadol nasal spray eases the pain somewhat. Good luck to you both and God bless!!. We have not yet tried Botox. What helps the best if we DO have to go to ER is Toradol, Benadryl and Zofran IV. Answered by Marti Mora 2 years ago.
omg your poor daughter, I'm so sorry. That has to be brutal for her especially with school and stuff she wants to do and can't. Well I can tell you that my one friend Linda has gotton botox for hers and she hasn't even had 1 since, it helped her so much she is very thankful, it might be a good option for your daughter to at least try, that's so much drugs for such a little girl, gosh. Have they ever tested her for food allergies? Answered by Kiara Krok 2 years ago.
I wish I had an answer for you, I have heard about botox for migranes, but have no 1st hand knowledge of these, my heart and my prayers go out to your daughter and to your family for a cure for her suffering... Answered by Claribel Hannafin 2 years ago.
Are my headaches caused from vitamin deficiency?
I'm 15 years old and very much going through puberty.... could it be hormonal? I hate it so much it's making my life UNBAREABLE knowing that every day i'm gonna live with a headache and i'm starting to become secluded from friends because of it
Asked by Nichelle Clain 2 years ago.
Wake up with one every morning. I've tried sooooooo many types of medicine, including beta blockers, and over the counter medicine... seem almost unresponsive. (Imitrex, excedrin migraine.. nothing) I don't eat fruits of vegetables. Right now i'm on nadolol every night which is a beta blocker, no response. Would a lack of Iron, B12, vitamin C, and vitamin C give daily headaches that start in the morning that last ALL DAY? (been happening for a year) Even if i go to bed feeling good with a little headache, I always wake up with one :( I've had an MRI, it's all normal.... What are some good vitamins for me to take? Answered by Meggan Brun 2 years ago.
It sounds to me like you should stop taking so many pills. Drink lots of water. Eat some fruits and vegetables and cleanse yourself out. The body will always heal itself if it is fueled properly. Stop paying for the pharmacudical industries huge cars and houses. Answered by Ta Mittag 2 years ago.
I guess they have told you to avoid caffeine, coke, alcohol, etc? If you are not anemic or dehydrated and its not hormonal,and MRI is clear, hmm. Sure take some Vit D since it is the trendy thing but I doubt that will help.If you are eating a balanced diet, supplements shouldnt be necessary but since you say you dont eat fruits or vegetables, couldnt you at least get them in a smoothie or V8 juice or something not offensive? The thing is pills are not absorbed as well as food for vitamin purposes. i know you cannot stop a beta blocker cold turkey but has your Dr ever had you go off of all meds for a while and have a prescribed diet of non offensive foods ( no aged cheeses etc)? Stanford University has a good headache clinic. see www.diamondheadacheclinic.com So sorry for you. Answered by Maud Sturmer 2 years ago.